MAUDE Adverse Event Report: LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER
Model Number M001492971
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this event was not received for evaluation; therefore, no visual or physical analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As noted in the device instructions for use, "free movement of the guidewire within the catheter is an important feature of a steerable guidewire system because it gives the user valuable tactile information.Test the system for any resistance prior to use." at this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appeared that clinical and/or procedural factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.The sections left blank or unknown on this form could not be completed due to missing information.Attempts to gather further details to obtain the information were made and no additional information was provided regarding this event at the time of this report.Should additional information be received, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Event or Problem Description
Arteriography of the right lower extremity and mechanical plaque excision were performed.The guidewire was stuck and could not be withdrawn when the catheter was withdrawn during the procedure, and the catheter was found to be damaged when the catheter was withdrawn together with the guidewire.The patient condition following procedure was stable.
 
Event or Problem Description
Additional information provided: question: please list all other devices used during the procedure, include the model, brand name, sizes, etc.? answer: only jetstream was used during the procedure.Question: was there any resistance felt during insertion or advancement of the wire to treatment site? answer: yes.Question: were there any patient complications during or after the procedure that were related to the product issue? answer: no.Question: what does the end user believe caused and/or contributed to the reported issue? answer: the end user believes it is a quality issue of the device.Question: how was the procedure completed? answer: the procedure was completed after the catheter was withdrawn following rotational cutting and then dilated with a balloon.Question: was fluoroscopy in use during the procedure? answer: yes.Question: was there any damage noted to the wire prior to or after use? if so, please describe.Answer: no.Question: was type of damage was noted on the catheter after use, and was this a contributing factor to the entrapment between the two devices? please describe.Answer: after using the catheter, it was discovered that the catheter was damaged.
 
Additional Manufacturer Narrative
This medwatch report is an update to the previous report to include additional information in sections b5, b7.Additionally, sections d8 and e4 have been updated.Should additional information be received, a follow up medwatch report will be submitted.

Brand Name
THRUWAY¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key23991735
Report Number2126666-2026-00001
Device Sequence Number18772468
Product Code DQX
UDI-Device Identifier08714729717188
UDI-Public(01)08714729717188(17)270910(10)9086113
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number9086113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight70 KG